# SDR FDEA202112062998

- Difficulty date: December 6, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: ABA71453
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT LEFT HAND FLOOR PANEL #215DF , AT STATION 340-366 FOUND WITH   DELAMINATION. DELAMINATED FLIGHT COMPARTMENT LEFT HAND FLOOR PANEL #215DF AT STATION 340 -   STATION 366 REMOVED AS PER AMM 53-21-02-4. FLOOR PANEL #215DF FABRICATED AS PER   FEDEX DRAWING SRZ-25-005 REVISION R. FLOOR PANEL #215DF INSTALLED AS PER AMM 53-21-  02-4. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
